Vertices of Specht modules and blocks of the symmetric group. / Wildon, Mark.

In: Journal of Algebra, Vol. 323, No. 8, 2010, p. 2243-2256.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Vertices of Specht modules and blocks of the symmetric group. / Wildon, Mark.

In: Journal of Algebra, Vol. 323, No. 8, 2010, p. 2243-2256.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Wildon, Mark. / Vertices of Specht modules and blocks of the symmetric group. In: Journal of Algebra. 2010 ; Vol. 323, No. 8. pp. 2243-2256.

BibTeX

@article{d7f5f90dae88470a9805e3d9846438a2,
title = "Vertices of Specht modules and blocks of the symmetric group",
author = "Mark Wildon",
year = "2010",
doi = "10.1016/j.jalgebra.2010.01.014",
language = "English",
volume = "323",
pages = "2243--2256",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "8",

}

RIS

TY - JOUR

T1 - Vertices of Specht modules and blocks of the symmetric group

AU - Wildon, Mark

PY - 2010

Y1 - 2010

U2 - 10.1016/j.jalgebra.2010.01.014

DO - 10.1016/j.jalgebra.2010.01.014

M3 - Article

VL - 323

SP - 2243

EP - 2256

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 8

ER -